MathSciNet Relay Station
MathSciNet bibliographic data
MR989167 42B10 (42B25)
Bastis, A. Ĭ. The generalized localization principle for an $N$-multiple Fourier integral in classes $L_p$. (Russian) Dokl. Akad. Nauk SSSR 304 (1989), no. 3, 526--529; translation in Soviet Math. Dokl. 39 (1989), no. 1, 91–94
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement